# SDR AALA202412179511

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING TRAILING EDGE BEAM FOUND CRACKED AT SPOILER NUMBER 2 OUTBOARD HINGE FITTING. ACCOMPLISHED PERMANENT REPAIR ON LEFT HAND WING TREALING EDGE BEAM AT SPOILER NUMBER 2 OUTBOARD HINGE FITTING. PER EA #360117 & B787 AARD 57-51-10-5 REPAIR 5.
